# SDR DALA2024040504101

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 420-440 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0276286) FWD CARGO SHIELD FWD OF DOOR AT STA 420-440 STR 26 IS DAMAGED. REMOVED AND REPLACED SHIELD ON FWD CARGO AT STA 420-440 STR 26 I.A.W B737-800 SRM 51-40-02-0G AND DWG 143A0080 REV A.
